# SDR UIEA201812272932

- Difficulty date: December 28, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,175 hours, 24,265 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Impeller
- Part number: 732591E
- Part serial: 3068
- Condition: Broken
- Location: Rt Cooling Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H E&E COOLING EXHAUST FAN HAS A BROKEN IMPELLER BLADE.( REMOVED AND REPLACED R/H E&E BAY EXHAUST FAN IAW B767 AMM 21-58-06.OP/LK CHECK C/W AND NO DEFECTS NOTED IAW B767 AMM 21-58-06. )
